# SDR HNAA2012051400778

- Difficulty date: May 14, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 59,068 hours, 65,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104789
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COME ON AND THEN GO OFF AFTER A FEW SECONDS.  PATH LIGHTING STAYS ON.  R & R EMERGENCY LIGHT POWER SUPPLY UNIT IAW WC 33-50-05R.
